# SDR DALA2022112907647

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 96,737 hours, 44,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 AFT LEFT EXTERIOR EMERGENCY LT INOP. CORRECTIVE ACTION: T/S AFT LIGHT ASSEMBLY & FOUND MISSING HDWR AND A BROKEN GROUND WIRE.R/R LIGHT LENS ASSEMBLY PER B757 AMM 33-51.OPS CHECK GOOD. (9577932)
